# SDR I5HA08580004

- Difficulty date: April 17, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N587X
- Make and model: Cvac 580
- Aircraft serial: 361
- Aircraft time: 71,855 hours
- Engine: Allsn 501D13A
- Propeller: Allsn A6441*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Leaking
- Location: Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: E

## Discrepancy

ON APPROACH, THE CREW FELT A VIBRATION ON THE NR1 ENGINE AND SHUT IT DOWN AS A PRECAUTIONARY MEASURE. MAINT INSPECTED THE AC AND FOUND THE NR 1 PROP LEAKING BETWEEN THE HUB AND REGULATOR. THE PROP WAS REMOVED AND REPLACED WITH A SERVICEABLE PROP, RIG CHECKS COMPLETED, THE ENGINE RAN AND THE AC WAS RETURNED TO SERVICE.
